# SDR DHL96720003

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1322RQ18A2
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR UNLOCKED LIGHT ILLUMINATED DURING CLIMBOUT THROUGH14,000 FEET.  REPLACED SWITCHES 15, 16, 17, ADJUSTED TO SPECIFICATIONS OPERATIONS CHECK GOOD.
